On some types of kernels of a convergence l -group

Ján Jakubík

Czechoslovak Mathematical Journal (1989)

  • Volume: 39, Issue: 2, page 239-247
  • ISSN: 0011-4642

How to cite

top

Jakubík, Ján. "On some types of kernels of a convergence $l$-group." Czechoslovak Mathematical Journal 39.2 (1989): 239-247. <http://eudml.org/doc/13774>.

@article{Jakubík1989,
author = {Jakubík, Ján},
journal = {Czechoslovak Mathematical Journal},
keywords = {sequential convergence; -groups; kernel; sequences},
language = {eng},
number = {2},
pages = {239-247},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {On some types of kernels of a convergence $l$-group},
url = {http://eudml.org/doc/13774},
volume = {39},
year = {1989},
}

TY - JOUR
AU - Jakubík, Ján
TI - On some types of kernels of a convergence $l$-group
JO - Czechoslovak Mathematical Journal
PY - 1989
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 39
IS - 2
SP - 239
EP - 247
LA - eng
KW - sequential convergence; -groups; kernel; sequences
UR - http://eudml.org/doc/13774
ER -

References

top
  1. J. Burzyk, The example of FLUSHD convergence without Y. Convergence structures, Proc. Conf. Bechyně (1984), Math. Research 24, Akademie-Verlag, Berlin, 1985. (1984) MR0835471
  2. P. Conrad, Lattice ordered groups, Tulane University, 1970. (1970) Zbl0258.06011
  3. C. J. Everett S. Ulam, 10.1090/S0002-9947-1945-0012285-5, Trans. Amer. Math. Soc. 57, 1945, 208-216. (1945) Zbl0061.03406MR0012285DOI10.1090/S0002-9947-1945-0012285-5
  4. R. Frič P. Vojtáš, Diagonal conditions in sequential convergence, Convergence structures, Proc. Conf. Bechyně (1984), Math. Research 24, Akademie-Verlag, Berlin 1985. (1984) Zbl0601.54025MR0835474
  5. M. Harminc, Sequential convergence on abelian lattice-ordered groups, Convergence structures 1984. Mathem. Research, Band 24, Akademie Verlag, Berlin, 153-158. (1984) Zbl0581.06009MR0835480
  6. M. Harminc, The cardinality of the system of all convergences on an abelian lattice ordered group, Czechoslov. Math. J. 37, 1987, 533-546. (1987) Zbl0645.06006MR0913986
  7. M. Harminc, Sequential convergences on lattice ordered groups, Czechoslov. Math. J. (submitted). Zbl0581.06009MR0992130
  8. M. Harminc, Convergences on lattice ordered groups, Dissertation, Math. Inst. Slovak Acad. Sci., 1986. (In Slovak.) (1986) Zbl0581.06009
  9. J. Jakubík, Kernels of lattice ordered groups defined by properties of sequences, Čas. pěst. matem. 109, 1984, 290-298. (1984) Zbl0556.06007MR0755595
  10. J. Jakubík, Convergences and complete distributivity of lattice ordered groups, Math. Slovaca 38, 1988, 269-272. (1988) Zbl0662.06005MR0977905
  11. J. Jakubík, On summability in convergence l -groups, Čas. pěst. matem. 113, 1988, 286-292. (1988) Zbl0662.06006MR0960765
  12. A. Kamiński, On characterization of topological convergence, Proc. Conf. on Convergence, Szczyrk (1979), Katowice 1980, 50-70. (1979) Zbl0481.54002MR0639315
  13. B. M. Копытов, Решеточно упорядоченные группы, Москва 1984. (1984) Zbl1170.01392
  14. Р. Kratochvíl, Sequential convergences generated by coneighborhoods and an example of D not Y space, Czechoslov. Math. J. (to appear). 
  15. W. A. J. Luxemburg A. C. Zaanen, Riesz Spaces, Vol. I, Amsterdam 1971. (1971) Zbl0231.46014MR0511676
  16. P. Mikusiński J. Pochcial, On Mackey convergence, Bull.Polish. Acad. Sci. Vol. 31 (1983), 151-155. (1983) Zbl0537.46016MR0742800
  17. J. Novák, On convergence groups, Czechoslov. Math. J. 20, 1970, 357-374. (1970) Zbl0217.08504MR0263973
  18. J. Novák L. Mišík, On L -spaces of continuous functions, Matem. fyz. sborník 1, 1951, 1-17. (In Slovak.) (1951) Zbl0044.11901MR0060213
  19. E. Pap, Funkcionalna analiza, nizovne konvergencije, neki principi funkcionalen analize, Novi Sad 1982. (1982) Zbl0496.46001MR0683763
  20. F. Papangelou, 10.1007/BF01344076, Math. Ann. 155, 1964, 81-107. (1964) Zbl0131.02601MR0174498DOI10.1007/BF01344076
  21. J. Pochcial, An example of FLUSHK-convergence semigroup without M -property, Proc. Conference of Convergence, Szczyrk 1979, 95-96 (1980). (1979) MR0639322
  22. J. Pochcial, On functional convergences, Rend.Ist. Matem. Univ. Trieste, 17, 1985, 47-54. (1985) Zbl0606.54002MR0863555
  23. Б. 3. Вулих, Введение в теорию полуупорядоченных пространств, Москва 1961. (1961) Zbl1160.68305

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.